Original languageEnglish
Pages (from-to)83-95
Number of pages13
JournalBulletin of the South Ural State University, Series: Mathematical Modelling, Programming and Computer Software
Volume11
Issue number2
DOIs
Publication statusPublished - 1 May 2018

Fingerprint

Optimization
Routing Problem
Costs
Dynamic programming
Cost functions
Dynamic Programming
Metric space
Cost Function
Finite Set
Boundedness
Discrete-time
Initial conditions
Optimal Solution
Movement

Keywords

  • Restrictions
  • Route task
  • Start point

ASJC Scopus subject areas

  • Software
  • Modelling and Simulation
  • Computational Theory and Mathematics
  • Computational Mathematics

WoS ResearchAreas Categories

  • Mathematics, Applied

GRNTI

  • 27.00.00 MATHEMATICS

Level of Research Output

  • VAK List

Cite this

@article{0ab8679f34d24466a392700d5d39792d,
title = "Optimization of the start point in the GTSP with the precedence conditions",
keywords = "Restrictions, Route task, Start point",
author = "Chentsov, {A. G.} and Chentsov, {P. A.}",
year = "2018",
month = "5",
day = "1",
doi = "10.14529/mmp180207",
language = "English",
volume = "11",
pages = "83--95",
journal = "Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»",
issn = "2071-0216",
publisher = "Южно-Уральский государственный университет (национальный исследовательский университет)",
number = "2",

}

TY - JOUR

T1 - Optimization of the start point in the GTSP with the precedence conditions

AU - Chentsov, A. G.

AU - Chentsov, P. A.

PY - 2018/5/1

Y1 - 2018/5/1

KW - Restrictions

KW - Route task

KW - Start point

UR - http://www.scopus.com/inward/record.url?scp=85048542741&partnerID=8YFLogxK

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000434272900007

UR - https://elibrary.ru/item.asp?id=35250092

U2 - 10.14529/mmp180207

DO - 10.14529/mmp180207

M3 - Article

VL - 11

SP - 83

EP - 95

JO - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

JF - Вестник Южно-Уральского государственного университета, серия «Математическое моделирование и программирование»

SN - 2071-0216

IS - 2

ER -